Daiana Oliveira dos Santos
Daiana Oliveira dos Santos
Federal University of São Paulo
E-mail confirmado em ime.usp.br
Título
Citado por
Citado por
Ano
Optimality conditions and global convergence for nonlinear semidefinite programming
R Andreani, G Haeser, DS Viana
Mathematical Programming 180 (1), 203-235, 2020
262020
On a conjecture in second-order optimality conditions
R Behling, G Haeser, A Ramos, DS Viana
Journal of Optimization Theory and Applications 176 (3), 625-633, 2018
162018
Optimality conditions for nonlinear second-order cone programming and symmetric cone programming
R Andreani, EH Fukuda, G Haeser, DO Santos, LD Secchin
Optimization Online, 2019
82019
Erratum to: New constraint qualifications and optimality conditions for second order cone programs
R Andreani, EH Fukuda, G Haeser, H Ramírez, DO Santos, PJS Silva, ...
Set-Valued and Variational Analysis, 1-5, 2021
62021
Naive constant rank-type constraint qualifications for multifold second-order cone programming and semidefinite programming
R Andreani, G Haeser, LM Mito, H Ramírez, DO Santos, TP Silveira
Optimization Letters, 1-22, 2021
52021
On the use of Jordan Algebras for improving global convergence of an Augmented Lagrangian method in nonlinear semidefinite programming
R Andreani, EH Fukuda, G Haeser, DO Santos, LD Secchin
Computational Optimization and Applications, 1-16, 2021
42021
An Augmented Lagrangian algorithm for nonlinear semidefinite programming applied to the covering problem
EG Birgin, W Gómez, G Haeser, LM Mito, DO Santos
42019
Condições de otimalidade para otimização cônica
DS Viana
Universidade de São Paulo, 2019
2019
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–8